# SDR 2008UALA01697

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 43,876 hours, 6,633 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W3310
- Condition: Damaged
- Location: Bs 400-445
- Part time: 43,876 hours, 6,633 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR SKIN HAS A CAT "C" BLIND FASTENER REPAIRS AT BS 400, 404, 423, 444 AND 445 AT STR 20L.  REPLACED FASTENERS WITH SOLID FASTENERS DURING OVERHAUL VISIT.  AC OK FOR SERVICE.
